MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC SPIN PLANNING LAPTOP WORKSTATION

VERAN MEDICAL TECHNOLOGIES, INC SPIN PLANNING LAPTOP WORKSTATION
Model Number SYS-0185
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After the veran representative cleared the procedure plan on the planning laptop and re-planned the procedure, the plan was able to exported onto the usb and successfully uploaded to the tower.No further action is necessary.
 
Event or Problem Description
Veran representative attempted to export the procedure plan from the spin planning workstation onto a usb and import it onto the tower.The plan would not export.The patient was under anesthesia.The procedure was delayed for 20 minutes and then had to be aborted.
 
Additional Manufacturer Narrative
This report is being supplemented to provide information that was inadvertently not provided in the initial medwatch report and to correct information provided in the initial report (see b3: date of event).D4: laptop software version: 4.3.0.Tower software version 4.3.2.Both are compatible with each other.G3: date received by manufacturer was blank on the initial medwatch report and should have been 09-may-2022.The device was not returned for evaluation, as troubleshooting was performed on-site and the issue was resolved.All of the relevant data for this event was deleted during troubleshooting; as such, determining the cause of the issue was not possible.Veran will continue to monitor field performance for this device.This supplemental report is being submitted as a corrective action following a retrospective review of complaints in response to an observation from an external inspection.

Brand Name
SPIN PLANNING LAPTOP WORKSTATION
Common Device Name
LAPTOP
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer (Section G)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer Contact
jennifer andre
1938 innerbelt business center
saint louis, MO 63114
3146598500
MDR Report Key14605334
Report Number3007222345-2022-00018
Device Sequence Number6085532
Product Code JAK
UDI-Device Identifier00815686020033
UDI-Public00815686020033
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberSYS-0185
Device Catalogue NumberSYS-0185
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/06/2022
Initial Report FDA Received Date06/06/2022
Supplement Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown